# SDR AALA990435

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80057
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 465
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Defective
- Location: Row 14-25
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTS AT SEAT ROWS 14 THROUGHT 25 INOPERATIVE.  REPLACED EMERGENCY EXIT FLOOR PATH LIGHT FLAP JUMPER WIRE AT SEAT ROW 20.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
